# SDR KBM2004F00112

- Difficulty date: February 20, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Part number: 0500847
- Part serial: 2089
- Condition: Inoperative
- Location: Condenser Blwr
- Part time: 3,284 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONDENSOR BLOWER INOPERATIVE.  QUIT DURING GROUND RUN.  REMOVED AND REPLACED.
